# SDR SWI2024F00456

- Difficulty date: April 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE SPOTS OF CORROSION AT FS 280.00 LH WEB (CAMP 28097434)   (C-CHECK RO 5/25/2024)   REPAIRED WEB . REF: CRJ-700 S.R.M. 53-11-10-201-004-A01.
